# SDR COMA9660024

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 6018T30P06
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: E, C
- Precautionary procedure: A

## Discrepancy

SEVERE VIBRATION FROM THE RT ENGINE.  FOUND RT ENGINE FAN BLADES DAMAGED BY APPARENT ICE INGESTION.  REPLACED 18 DAMAGED BLADES.
